# SDR AWXA9900134

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111414200
- Condition: Corroded
- Location: Bs 254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM AT Y254 RT SURFACE CORRODED BEYOND SRM LIMITS FRAME 12 TO FRAME 16.  FLOORBEAM REMOVED, FABRICATED NEW FLOORBEAM AS PER DWG D53112836, SPLICED NEW FLOORBEAM TO EXISTING STRUCTURE AS PER SRM 53-11-14.  SURROUNDING STRUCTURE TREATED AND PRIMED.
